# SDR TIMA20220113001

- Difficulty date: January 8, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N390RH
- Make and model: Beech B-99
- Aircraft serial: U39
- Aircraft time: 31,994 hours, 20,522 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Component: Entrance Hatch
- Component part number: 994200241
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT PHYSICALLY TOUCHED THE CREW HATCH HANDLE TO ENSURE THAT IT WAS IN THE LOCKED POSITION AND BEFORE DEPARTURE HE VISUALLY VERIFIED BOTH LATCHES WERE IN PLACE PER THE BEFORE TAKEOFF CHECKLIST. DURING CLIMB OUT HE WAS PICKING UP AMBIENT NOISE ON A HEADSET HE WAS USING FOR THE FIRST TIME. UPON REACHING CRUISE HE BEGAN TO HEAR NOISE AGAIN AND HE REACHED UP TO ADJUST THE HEADSET. THIS IS WHEN THE CREW HATCH DEPARTED THE PLANE. HE DID NOT RECALL COMING INTO CONTACT WITH THE HANDLE BUT BECAUSE OF ITS POSITION IN THE COCKPIT THE MOST LOGICAL EXPLANATION IS THAT HIS ELBOW HIT, RELEASING THE LATCH. HE ASSESSED THE EVENT, CALLED APPROACH, AND RETURNED TO KBIL WITHOUT FURTHER INCIDENT.
